Ask an expert
Question

23 Jan 2009

No menstruation whilst using acnetane?
Hi
I have been using acnetane for two months and would like to know if it is normal not to menstruate? I am definately not pregnant so that is not a concern. Please could you advise me. I was on the pill before i started treatment but stopped as the only reason for me using the pill was to help with my skin.

Tammy
Answer 418 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Tammy

Thank you for visiting health24.com.

It is possible that you are not having a normal menstruation cycle, due to the fact that you stopped using a contraceptive. I therefore, recommend that you start using one again, to normalise your cycle.

Kind regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.